does any one can tell how to get of these swelling problems in my:hands, wrists,fingers, thighs, calfs,ankles, feets, toes

By tinkerbell54 Latest Reply 2013-05-04 15:13:15 -0500
Started 2013-04-27 13:29:11 -0500

I am taking fluid pill, I sleep on 2 pillows that under my feets at nite, I sit in my lazy boy chair with my feets up.I am peeing alot so I know the fluid pill is working . I am wearing for now the miracile compression socks. On Wesday 10 am to be measured for white compression. Does anybody have any subjections that could help me ? Tinkerbell54

4 replies

Scarlet03 2013-05-04 15:13:15 -0500 Report

The only time I would start swelling like that, is when I was allergic to the pill I was taking or

if you can, I would talk to my doctor about having your kidney's checked along with your blood pressure…

Its also and after affect with me when Ive been on my feet too long or Im dehydrated cause living in a desert you sweat alot and lose water, which can cause swelling.

Its all Ive experienced with swelling…its not fun to deal with…I hope this gives you some help

tinkerbell54 2013-04-28 01:29:48 -0500 Report

I dont use salt I Mrs.Dash., when i saw my heart doctor I did not have this fluid problem.WHAT cause was one of my blood pressure pill. Tinkerbell54

Just Joyce
Just Joyce 2013-04-27 19:26:33 -0500 Report

First and foremost your doctor is the one to help you.Have you seen a cardiologist? Have you talked to your doctor. Are you monitoring your sodium intake? I had to wear the compression socks for about 6 months. My problems ended once I lost weight and paid attention to what I was eating.

Harlen 2013-04-27 14:03:11 -0500 Report

What's your salt intake?
For me I had to get rid of the shaker to cut back there is so much salt in the foods we eat that more is to much at least for me.
Doing something with my hands helped a lot too.
If your on met that can be a side affect ?
Hope this helps